Browse Title Index

Issue Title
Vol 51, No 6 (2019): 51_6 New Hermite–Hadamard type Inequalities for Harmonically-Convex Functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain
Vol 52, No 2 (2020): 52_2 New Hermite-Hadamard Type Inequalities for ExponentiallyGAandGG-ConvexFunctions Abstract   PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor, arhat Safdar
Vol 50, No 3 (2018): 50_3 New Hermite-Hadamard Type Inequalities With Applications Abstract   PDF
Muhammad Adil Khan, Yousaf Khurshid, Silvestru Sever Dragomir, Rizwan Ullah
Vol 53, No 2 (2021): 53_2 New Inequalities of Fejer and Hermite-Hadamard type Concerning Convex and Quasi- Convex Functions With Applications Abstract   PDF
Muhammad Amer Latif, Sever Silvestru Dragomir, Sofian Obeidat
Vol 53, No 11 (2021): 53_11 New integral inequalities of Hermite–Hadamard type in a generalized context Abstract   PDF
Juan Eduardo Napoles Valdes, Bahtiyar Bayraktar, Saad Ihsan Butt
Vol 45, No 1 (2013): 45_1 New Integral Inequalities of the Type of Hermite-Hadamard Through Quasi Convexity Abstract   PDF
S. Hussain, S. Qaisar
Vol 46, No 2 (2014): 46_2 New Integral Inequalities through Generalized Convex Functions Abstract   PDF
Muhammad Muddassar, Ahsan Ali
Vol 47, No 1 (2015): 47_1 New Operational Matrix For Shifted Legendre Polynomials and Fractional Differential Equations With Variable Coefficients Abstract   PDF
Hammad Khalil, Rahmat Ali Khan, Mohammed H. Al-Smadi, Asad A. Freihat, Nabil Shawagfeh
Vol 51, No 5 (2019): 51_5 New Quartic B-Spline Approximation for Numerical Solution of Third Order Singular Boundary Value Problems Details   PDF
Muhammad Kashif Iqbal, Muhammad Abbas, Bushra Zafar
Vol 52, No 3 (2020): 52_3 New Quartic B-spline Approximations for Numerical Solution of Fourth Order Singular Boundary Value Problems Abstract   PDF
Muhammad Kashif Iqbal, Muhammad Abbas, Bushra Zafar
Vol 49, No 2 (2017): 49_2 New Refinement of Jensen-Mercer’s Operator Inequality and Applications to Means Abstract   PDF
Khuram Ali Khan, Muhammad Adil Khan, Uzma Sadaf
Vol 54, No 6 (2022): 54_6 New Subclass of Analytic Functions Associated with Fractional q¡ Differintegral Operator Abstract   PDF
D. D. Bobalade, S. B. Joshi, N. D. Sangle
Vol 46, No 1 (2014): 46_1 New w-Convergence Conditions for the Newton-Kantorovich Method Abstract   PDF
Ioannis K. Argyros, Hongmin Ren
Vol 45, No 1 (2013): 45_1 Newton–Steffensen–Type Method for Perturbed Nonsmooth Subanalytic Variational Inequalities Abstract   PDF
Ioannis K. Argyros, Saıd Hilout
Vol 52, No 4 (2020): 52_4 nIαg-closed sets and Normality via nIαg-closed sets in Nano Ideal Topological Spaces Abstract   PDF
M. Parimala, D. Arivuoli, R. Udhayakumar
Vol 51, No 10 (2019): 51_10 Non algebraic limit cycles for family of autonomous polynomial planar differential systems Abstract   PDF
A. Bendjeddou, A. Kina
Vol 47, No 2 (2015): 47_2 Non Standard Finite Difference Method for Quadratic Riccati Differential Equation Abstract   PDF
Samia Riaz, Muhammad Rafiq, Ozair Ahmad
Vol 47, No 2 (2015): 47_2 Nonconvex Functions and Integral Inequalities Abstract   PDF
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar
Vol 52, No 4 (2020): 52_4 Nonlinear DSEK Model: A Novel Mathematical Model that Predicts Stabilityin Ocular Parameters after Descemet’s Stripping Endothelial Keratoplasty Abstract   PDF
M. Khalid, Fareeha Sami Khan
Vol 51, No 6 (2019): 51_6 Non-Response in Sample Surveys - A New Approach Abstract   PDF
Hassan Zeb, Muhammad Azeem, Sareer Badshah
Vol 52, No 11 (2020): 52_11 Note on Rightt Abelian Distributive AG-groupoids Abstract   PDF
Bashar Khan, Imtiaz Ahmad, Amanullah -, Muhammad Rashad
Vol 52, No 12 (2020): 52_12 Novel computational study on MHD flow of nanofluid flow with gyrotactic microorganism due to porous stretching sheet Details   PDF
Muhammad Jawad, Khurrem Shehzad, Rabia Safdar
Vol 52, No 2 (2020): 52_2 Novel Concepts of Soft Multi Rough Sets with MCGDM for the Selection of Humanoid Robot Abstract   PDF
Muhammad Riaz, Iqra Nawaz, Mahwish Sohail
Vol 51, No 1 (2019): 51_1 Numerical Analysis of a Modified SIR Epidemic Model with the Effect of Time Delay Abstract   PDF
Muhammad Asghar Ali, Muhammad Rafiq, Muhammad Ozair Ahmad
Vol 51, No 2 (2019): 51_2 Numerical Approximation of Stiff Problems Using Efficient Nested Implicit Runge–Kutta Methods Details   PDF
Attique Ur Rehman, Shafiq Ur Rehman, Junaid Ahmad
Vol 49, No 2 (2017): 49_2 Numerical Solution of Fractional Order Epidemic Model of a Vector Born Disease by Laplace Adomian Decomposition Method Abstract   PDF
Fazal Haq, Kamal Shah, Asaf Khan, Muhammad Shahzad, Ghaus ur Rahman
Vol 54, No 5 (2022): 54_5 Numerical Solution of Ninth and Tenth Order Ordinary Differential Equations via Hermite Wavelet Method Abstract   PDF
Amanullah -, Muhammad Yousaf, Salman Zeb
Vol 48, No 1 (2016): 48_1 Numerical Solution of Nonlocal Parabolic Partial Differential Equation via Bernstein Polynomial Method Abstract   PDF
Kobra Karimi, Mohsen Alipour, Marzieh Khaksarfard
Vol 53, No 8 (2021): 53_8 Numerical Solution of Time Fractional Delay Partial Differential Equations by Perturbation Iteration Algorithm Abstract   PDF
Fareeha Sami Khana, Mariam Sultana, M. Khalid
Vol 51, No 3 (2019): 51_3 Numerical Solution of Vibration Equation using Haar Wavelet Details   PDF
Sidra Saleem, Imran Aziz, Malik Zawwar Hussain
Vol 53, No 5 (2021): 53_5 Offset Approximation of Rational Trigonometric Bezier Curves Abstract   PDF
Uzma Bashir, Aqsa Rasheed
Vol 51, No 8 (2019): 51_8 On a New Type of Soft Topological Spaces via Soft Ideals Abstract   PDF
Yunus Yumak, Aynur Keskin Kaymakcı
Vol 51, No 9 (2019): 51_9 On a Study of (s; t)-Generalized Pell Sequence and its Matrix Sequence Abstract   PDF
Arfat Ahmad Wani, Paula Catarino, Serpil Halici
Vol 50, No 2 (2018): 50_2 On Bayesian Shrinkage Estimator of Parameter of Exponential Distribution with Outliers Abstract   PDF
P. Nasiri, M. Jabbari Nooghabi
Vol 52, No 2 (2020): 52_2 On Birkhoffian systems with Poisson bracket Abstract   PDF
Mehdi Nadjafikhah, Mansoureh Mirala
Vol 53, No 5 (2021): 53_5 On Bohr Radius of Certain Analytic Functions with Negative Coefficients Abstract   PDF
Bushra Kanwal, Khalida Inayat Noor
Vol 53, No 4 (2021): 53_4 On Cm-Supermagicness of Book-Snake Graphs Abstract   PDF
Tarkan Öner, Ebru Erol
Vol 52, No 6 (2020): 52_6 On Family of Simultaneous Method for Finding Distinct as Well as Multiple Roots of Non-linear Equation Abstract   PDF
Nazir Ahmad Mir, Mudassir Shams, Naila Rafiq, Saima Akram, Rafiq Ahmed
Vol 52, No 6 (2020): 52_6 On Fejer and Hermite-Hadamard type Inequalities involving ´ h-Convex Functions and Applications Abstract   PDF
Sofian Obeidat, Muhammad Amer Latif, Sever Silvestru Dragomir
Vol 53, No 4 (2021): 53_4 On Fuzzy Bipolar Soft Ordered Semigroups Abstract   PDF
Aziz- Ul- Hakim, Hidayatullah Khan, Imtiaz Ahmad, Asghar Khan
Vol 48, No 2 (2016): 48_2 ON Fuzzy Infra-Semiopen Sets Abstract   PDF
Hakeem A. Othman
Vol 48, No 1 (2016): 48_1 On G. Bennett’s Inequality Abstract   PDF
Imran Abbas Baloch
Vol 52, No 1 (2020): 52_1 On Generalization of Quasi s-topological IP-loops Abstract   PDF
Muhammad Kashif Maqbool, Muhammad Awais Yousaf, Abdul Razaq
Vol 44, No 1 (2012): 44_1 On γ-S-closed Spaces Abstract   PDF
Sabir Hussain, M. A. Al-Ghamdi
Vol 53, No 4 (2021): 53_4 On Lattice Ordered Double Framed Soft Rings Abstract   PDF
Muhammad Irfan Siddique, Muhammad Faisa Iqbal, Tahir Mahmood, Qaisar Khan
Vol 50, No 3 (2018): 50_3 On Multigrid Solver for Generalized Stokes Equations Abstract   PDF
Muhammad Munir Butt
Vol 50, No 1 (2018): 50_1 On Optimal Planning of Electric Power Generation Systems Abstract   PDF
Y. O. Aderinto, A. O. Afolabi, I. T. Issa
Vol 52, No 8 (2020): 52_8 On Perfect2-Coloring of the Bicubic Graphs with Order up to12 Abstract   PDF
Somayeh Shafiee Alamoti, Mehdi Alaeiyan, Alireza Gilani, Maryam Golriz
Vol 52, No 5 (2020): 52_5 On Polya-Szeg ´ o Type Inequalities via ¨ K-Fractional Conformable Integrals Abstract   PDF
Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
Vol 53, No 9 (2021): 53_9 On Properties of ®-Sumudu Transform and Applications Abstract   PDF
J.A. Nanware, N.G. Patil
251 - 300 of 446 Items << < 1 2 3 4 5 6 7 8 9 > >> 

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved